# SDR SWAA2022032112762

- Difficulty date: September 26, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 43,308 hours, 22,161 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 284A68136
- Condition: Punctured
- Location: E & E Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN E&E FLOOR PANEL PN 284A6813-6 IS PUNCTURED ON TOP SURFACE. / REPAIRED 2 EA PUNCTURES ON UPPER SURFACE OF PANEL 284A6813-6N IAW B737-700 SRM 53-10-54-2R-1; SRM 53-00-50-2R-1; SRM 53-00-50-2R-0
